# SDR ASAA2016060116922

- Difficulty date: June 1, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 28,773 hours, 8,574 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Gearbox
- Part number: 38007021
- Part serial: P8069
- Condition: Failed
- Location: Apu
- Part time: 9,837 hours, 12,617 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE SERVICING APU. FOUND AFT BEARING RETURN TUBE FRACTURED. ACFT GROUNDED. SIGMA SEAL REMOVED AND REPLACED IAW AMM 49-15-11-000-801 AND AMM 49-15-11-400-801. REMOVED APU IAW AMM 49-11-00-000-803. INSTALLED APU IAW AMM 49-11-00-400-803. LEAK AND OPS CHECK GOOD.
